RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 14, Issue 2  


On the strong law of large numbers
V. V. Petrov
193
Integral limit theorems taking into account large deviations when Cramér's condition does not hold. II
A. V. Nagaev
203
Canonical expansions of life and death processes
G. K. Eagleson
217
On estimates of the transition intensities in Markov processes with migration
Yu. I. Kruopis
226
limit distributions of some Junctionals of a stationary Gaussian process
Yu. M. Ryzhov
236
On asymptotic estimates in a dynamic decision-making
B. G. Pittel'
250
The behaviour of co-excessive functions near the Martin boundary
M. G. Shur
269
The optimal policy in games with unbounded sequence of moves
Yu. I. Kifer
284
Asymptotic normality of the number of crossings of the zero level by a Gaussian process
T. L. Malevich
292
Characteristics of excursions over a high level for a Gaussian process and its envelope
Yu. K. Belyaev, V. P. Nosko
302

Short Communications
Refinements of Kolmogorov's inequality
P. Whittle
315
On a problem of C. R. Rao
I. V. Ostrovskii
317
Some theorems of the strong-law-of-large-numbers type
V. N. Tutubalin
319
On the number of observations requir ed for testing hypotheses of the binomial distribution parameter
I. N. Volodin
327
К вопросу о совместном распределении частот $s$-цепочек в сложных цепях Маркова с большим числом состояний
P. F. Belyaev
333
On Ito stochastic integral equations
N. V. Krylov
340
Some explicit formulas in the theory of branching stochastic processes with discrete time and one-type particles
B. I. Selivanov
348
The distribution of the eigenvalues of random cyclic matrices
V. M. Dubner
355
The probability distribution of the area bounded by a Gaussian random contour
V. I. Klyatskin, V. I. Tatarskii
357
An asymptotic estimate of the probability for a Gaussian stochastic process to remain under the straight line $kt+a$
R. N. Miroshin
363
A stochastic integral for a Gaussian process
E. A. Begovatov
370
Unbiased estimators of the density functions
Ya. P. Lumel'skii, P. N. Sapozhnikov
372
Confidence limits for linear functions of unknown parameters
Ya. P. Lumel'skii
381

Reviews and Bibliography
Book review: J. Hájek, Z. Sidák “Theory of rank tests”.
D. M. Chibisov
385
New books
Z. V. Mikhailova
388
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019